Reply to "Part of my story"

PLEASE do not leave the forum, neither should you delete your posts. There may be just the two of us out here with 'after effects' but I know our words - and especially yours as you have been through so much and got precisely nowhere - could be of help to someone, somewhere down the line.

At least my lot are not arguing with the fact that my problems are all radiation instigated and look embarrassed that it has happened, but they have to find something sensible that can be done about it. A lot of my time is spent trying to work out how to take pills without half choking myself to death four times a day. I actually get quite frightened about taking them and have reverted to soluble Paracetamol - not nice at all but better than having to physically hook the damned things off the side of the throat. No, that is no fun. The best one is when the Oxcarbazapine don't go down properly and start dissolving at the back of the throat an hour later that REALLY burns.

Please carry on relating your experiences. I come here every day to see what you have had to endure this time. Otherwise, things seem to be pretty quiet out there. Don't know where they have all gone.

Life's a bitch - then it has puppies.
×
×
×
×